# SDR GTIA021204

- Difficulty date: November 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: 10937
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1865 - NOSE LANDING GEAR UNSAFE LIGHT (RED LIGHT), BLINKS ON AND OFF INTERMITTENTLY IN FLIGHT.  OPS CHECKED LANDING GEAR RETRACTION TEST PER MD80 MM 32-60-00.  NO FAULTS ALL INDICATION NORMAL.  REMOVED AND REPLACED NOSE GEAR UP SENSOR, RETRACTION TEST NORMAL UP SENSOR CHANGE AS PRECAUTIONARY PER 32-60-05.  (M)
